# SDR SWAA002172

- Difficulty date: October 27, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N678AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23290
- Aircraft time: 45,952 hours, 40,855 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND BS 178 BULKHEAD 3 CRACKS AT FASTENER HOLES WL 234, LBL 11 - RBL 10.  REPAIRED BULKHEAD PER SRM.
